# SDR AZN2005F00000

- Difficulty date: February 1, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N1761G
- Make and model: Cessna 310R
- Aircraft serial: 310R1223
- Engine: Cont IO520*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 16400806
- Part serial: M6267
- Condition: Cracked
- Location: Lt Brakes
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTICED NUMEROUS OF OUR MFG BRAKE DISC, PN 164-00806 BEING CRACKED.  THE CRACKS BEGIN WHERE MFG NAME IS STAMPED ON THE BRAKE DISC.  FOUND 3 CRACKS WHERE THE LETTER (P) IS STAMPED AND ONE CRACK WHERE THE LETTER (R) IS STAMPED.  PROBABLE CAUSE IS THE STAMPING LOCATION SETS UP A STRESS POINT.  RECOMMEND DIFFERENT STAMPING LOCATION TO PREVENT RECURRENCE. (K)
